MAUDE Adverse Event Report: LIVANOVA CANADA CORP. SOLO SMART STENTLESS HEART VALVE; TISSUE HEART VALVE

LIVANOVA CANADA CORP. SOLO SMART STENTLESS HEART VALVE; TISSUE HEART VALVE
Model Number ART27SMT
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Aortic Valve Stenosis (1717)
Date of Event 05/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Unknown disposition.
 
Event or Problem Description
On (b)(6) 2018 a patient received a solo smart size 27 aortic heart valve implant.The manufacturer was notified via the patient tracking system that the device was explanted on (b)(6) 2020 and replaced with a perceval pvs23 sutureless aortic heart valve.Additional information received identifying the following.The procedure in 2018 was performed without issue.The patient required the re-do procedure in 2020 due to severe as.
 
Event or Problem Description
On (b)(6) 2018 a patient received a solo smart size 27 aortic heart valve implant.The manufacturer was notified via the patient tracking system that the device was explanted on (b)(6) 2020 and replaced with a perceval pvs23 sutureless aortic heart valve.Additional information received identifying the following.The procedure in 2018 was performed without issue.The patient required the re-do procedure in 2020 due to severe as.Regarding the sizes of the two valves, it was reported that it is typical to use a 23mm perceval valve in a previous 27mm solo valve.No further information was provided.
 
Additional Manufacturer Narrative
The manufacturing and material records for the solo smart heart valve, model #icv1265, s/n # (b)(6), as they pertain to the reported event, were retrieved and reviewed by quality engineering at livanova canada corp.The results confirmed that this valve satisfied all material, visual, and performance standards required for a (model #icv1265) solo smart heart valve at the time of manufacture and release.Since the device was not returned for analysis, no further investigation is possible at this time.Based on the available information, it is not possible to draw a definitive conclusion on the reported event.However, from the document review performed, no manufacturing deficits were identified.The root cause of the reported event cannot be established at this time.

Brand Name
SOLO SMART STENTLESS HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP.
5005 north fraser way
burnaby, bc
MDR Report Key10878548
Report Number3004478276-2020-00235
Device Sequence Number19556973
Product Code LWR
UDI-Device Identifier00896208000498
UDI-Public(01)00896208000498(240)ICV1265(17)200413
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P130011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/13/2020
Device Model NumberART27SMT
Device Catalogue NumberICV1265
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/21/2020
Supplement Date Received by Manufacturer11/20/2020
Initial Report FDA Received Date11/20/2020
Supplement Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;